MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCT GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCT GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Siemens investigated the system backup files provided by the customer and did not find any issue.Siemens determined that maintenance was regularly performed on the system and that quality controls (qc) were within expected ranges on the day of the event.Siemens also determined that the reaction kinetics of the affected measurements were correctly elevated by the system.Siemens concluded that a pre-analytical issue potentially caused the discordant, falsely low pt inr results.The reagent and system are performing according to specifications.No further evaluation of these devices is required.
 
Event or Problem Description
A non-numerical prothrombin time (pt) result of "no coagulation" was obtained on a patient sample on the sysmex cs-2100i system using dade innovin reagent.The initial result was not reported to the physician(s).The patient was re-drawn and the new sample was run on the same system and using the same reagent.The results obtained on the redrawn sample was considered to be correct and the pt international normalized ratio (inr) was reported to the physician(s).The initial sample was repeated on the same system and using the same reagent, resulting in a lower pt and pt inr result and a higher pt % results.The initial sample was also repeated using the same system and same reagent in extended time, resulting in a flagged no coagulation result.There are no known reports of adverse health consequences due to the discordant, falsely low pt inr results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCT GMBH
emil-von-behring-str 76
marburg, D-350 41
GM  D-35041
MDR Report Key7903839
Report Number9610806-2018-00099
Device Sequence Number1395557
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberDADE INNOVIN
Device Catalogue Number10445706
Device Lot Number539395A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR